# SDR AALA202102189018

- Difficulty date: February 14, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 25,547 hours, 10,518 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: C16221LA03
- Condition: Inoperative
- Location: Sndby Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: STANDBY ATTITUDE INDICATOR FAILED, FLIGHT DIVERTED TO PHX AND LANDED WITHOUT INCIDENT.  REPLACED INTEGRATED STANDBY FLIGHT DISPLAY WITH SERVICEABLE UNIT IAW AMM 34-24-02, OPS CHECK GOOD.
